# SDR SWIA202265060

- Difficulty date: January 4, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CREW ESCAPE HATCH HINGE ARM HAS A CORNER CHAFFED & CORRODED (MARKED)    (C-CHECK RO 3/14/2022)    REMOVED AND INSTALLED NEW CREW ESCAPE HATCH HINGE ARMS. REF. CRJ200 CMM 52-22-01 STEPS 2. A. (3) (A) - (C). PAGE 3001 AND CRJ200 CMM 52-22-01 STEPS 3. A. (2) (A) - (B). CALIBRATED TOOL USED, ID: TUC4978 CAL. DUE: 31-JUL-22.
